Skip to Main content Skip to Navigation
Journal articles

Interpolating thin-shell and sharp large-deviation estimates for isotropic log-concave measures

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00795791
Contributor : Olivier Guédon <>
Submitted on : Thursday, February 28, 2013 - 8:45:35 PM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00795791, version 1

Citation

Olivier Guédon, Emanuel Milman. Interpolating thin-shell and sharp large-deviation estimates for isotropic log-concave measures. Geometric And Functional Analysis, Springer Verlag, 2011, 21 (5), pp.1043-1068. ⟨hal-00795791⟩

Share

Metrics

Record views

138